# SDR DALA2024021201931

- Difficulty date: February 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0191484) CORROSION ON AFT CARGO COMPARTMENT FLOOR INTERCOSTAL STA 747-767 RBL 21. REMOVED AND REPLACED AFT CARGO FLOOR INTERCOSTAL FROM STA 747-767, RBL 21 AT AFT CARGO PER B737 SRM 51-40-02-0G AND DWG# 146A7500.
